The full text of this article is unavailable through your IP address: 22.214.171.124
Notices of the International Congress of Chinese Mathematicians
Volume 7 (2019)
Pages: 72 – 73
This column is edited by Pengfei Guan (McGill University), Yizhao Hou (Caltech), Jun Li (Stanford University), Kefeng Liu (UCLA), Zhouping Xin (Chinese University of Hong Kong), Hao Xu (Zhejiang University; Managing editor), Shing-Tung Yau (Harvard University), Zhiwei Yun (MIT), and Wei Zhang (MIT). The readers are welcome to propose the solutions. The authors may send their solutions to Hao Xu (email@example.com) and post the solutions in MathSciDoc (http://archive.ymsc.tsinghua. edu.cn/). The correct solutions will be announced and some souvenirs will be awarded.
Published 8 August 2019